My 3 yr old son has a history of asthma (coughing only--no wheezing) and takes pulmicort nebulizer 1x/day as well as nasonex and claritin for allergies. His asthma is generally well controlled with these meds. He had tonsils/adenoids removed due to chronic infections and sleep apnea which was discovered in the process of trying to find out why his fingernails/toenails were blue sometimes when he woke up in the morning or after a nap (it was not associated with labored breathing such as with asthma). After the surgery he had difficulty maintaining his O2 sats even on 50% oxygen and a rapid heart rate which both did finally resolve the next day. However, for about 3 weeks following the surgery, any time he would get the least bit upset his whole hand and the lower half of his face would turn blue until he calmed down. This led to an echocardiogram which was normal. I didn't notice any problems for about 2 months but now he is back to having occasional blue fingernails but it is not related to distressed breathing. My questions are:
1: what else could cause this to happen?
2: do you think he definitely has asthma or could it be something else?
3: should I see a specialist? my ped is wonderful but would a pulmonologist be better to address these issues?
Thank you in advance for your help!
National Hygiene Foundation 40 yr study proves filthy finger/thumb nails self-inoculating the nose and eyes is the basic cause of Asthma in 300 million worldwide. reversal can be achieved by cleaning fingernails correctly email Dr Seaton for a copy of the study. ***@****
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.